# SDR CA160211002

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Outlet
- Part number: 4RT
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CHALLENGER AW HAS NOTIFIED GLOBAL COMPLETION AW OF EVENTS (ARCING/SHORTS) IN-SERVICE AND IN PRODUCTION AFFECTING CABIN OUTLETS. A MODEL OF CABIN OUTLET R4T SUPPLIED BY WONPRO IS USED ALSO ON THE GLOBAL.  GLOBAL IS AWARE OF A DISCLOSURE LETTER FROM C&D APPLICABLE TO THE CHALLENGER WITH LOWER QUALITY OUTLETS. GLOBAL HAS ASKED C&D IF ALSO GLOBAL IS AFFECTED BY A SIMILAR QUALITY ESCAPE. ON THE GLOBAL 5000, WITH INTERIORS COMPLETED BY GCC THROUGH C&D, THE INSTALLATION OF OUTLETS INCLUDE METALLIC BRACKETS.  IT IS NOTED THAT AFTER NOTIFICATION FROM CHALLENGER, AN EVENT WAS FOUND ON A GLOBAL 5000 WITH SIGNS OF OVERHEATING AFFECTING THE RIGHT HAND POWER OUTLET IN GALLEY (BELOW OVEN CONTROLS) .   THIS SDR IS CREATED TO RECORD THAT A BOMBARDIER INVESTIGATION FILE, COMP-CA-24-30, CONCERNING BD700-1A10 AND BD700-1A11 HAS BEEN CREATED .
